Journal of the Mathematical Society of Japan

Remarks on metaplectic representations of $SL(2)$

Hiroyuki YOSHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 44, Number 3 (1992), 351-373.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227107462

Digital Object Identifier
doi:10.2969/jmsj/04430351

Mathematical Reviews number (MathSciNet)
MR1167383

Zentralblatt MATH identifier
0786.22022

Subjects
Primary: 22E46: Semisimple Lie groups and their representations
Secondary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]

Citation

YOSHIDA, Hiroyuki. Remarks on metaplectic representations of SL ( 2 ) . J. Math. Soc. Japan 44 (1992), no. 3, 351--373. doi:10.2969/jmsj/04430351. http://projecteuclid.org/euclid.jmsj/1227107462.


Export citation